# SDR CHQA200700076

- Difficulty date: November 10, 2007
- Submitted: November 13, 2007
- Operation: Air carrier
- Aircraft: N266SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145241
- Aircraft time: 19,489 hours, 15,457 cycles
- Engine: Allsn AE3007A
- Engine time: 19,856 hours, 15,434 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FDS765A2
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLE TO RDU - DURING CLIMB-OUT AT APPROXIMATELY 800 FT, CREW RECEIVED A LAV SMOKE EICAS MESSAGE.  THE FLIGHT ATTENDANT CHECKED THE LAVATORY AND REPORTED NO SIGNS OF SMOKE, FIRE OR HEAT.  THE APPROPRIATE CHECKLISTS WERE FOLLOWED AND THE AIRCRAFT LANDED BACK AT CLE WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND NO DEFECTS.  THE LAVATORY SMOKE DETECTOR WAS REPLACED, AND THE AIRCRAFT WAS RELEASED BACK TO SERVICE.
